Rockafellar, R. T.: Proto-differentiability of set-valued mappings and its applications in optimization, in H. Attouchet al. (eds.),Analyse Non Linéaire, Gauthier-Villars, Paris 1989, pp. 449–482.
Poliquin R. A. and Rockafellar, R. T.: Amenable functions in optimization, F. Giannessi (ed.) inNonsmooth Optimization Methods and Applications, Gordon & Breach, Philadelphia, 1992, pp. 338–353.
Rockafellar, R. T.: Nonsmooth analysis and parametric optimization, in A. Cellina (ed.),Methods of Nonconvex Analysis Lecture Notes in Math. 1446 Springer-Verlag, New York, 1990, pp. 137–151.
Rockafellar, R. T.: Perturbation of generalized Kuhn-Tucker points in finite dimensional optimization, in F. H. Clarkeet al. (eds.),Nonsmooth Optimization and Related Topics, Plenum Press, New York, 1989, pp. 393–402.
Poliquin, R. A.: Proto-differentiation of subgradient set-valued mappings,Canad. J. Math.
42 (1990), 520–532.
Rockafellar, R. T.: First- and second-order epi-differentiability in nonlinear programming,Trans. Amer. Math. Soc.
307 (1988), 75–107.
Rockafellar, R. T.: Second-order optimality conditions in nonlinear programming obtained by way of epi-derivatives,Math. Oper. Research
14 (1989), 462–484.
Poliquin R. A. and Rockafellar, R. T.: A calculus of epi-derivatives applicable to optimization,Canad. J. Math., to appear.
Clarke, F. H.:Optimization and Nonsmooth Analysis, Wiley, New York, 1983.
Mordukhovich, B. S.:Approximation Methods in Problems of Optimization and Control, Nauka, Moscow (1988) (in Russian); English translation: Wiley-Interscience, to appear.
Rockafellar, R. T.: Lagrange multipliers and optimality,SIAM Rev.
35 (1993), 183–238.
Auslender, A. and Cominetti, R.: A comparative study of multifunction differentiability with applications in mathematical programming,Math. Oper. Res.
16 (1991), 240–258.
Penot, J. P.: On the differentiability of the subdifferential of a maximum function, preprint, 1992.
Rockafellar, R. T.: Maximal monotone relations and the second derivatives of nonsmooth functions,Ann. Inst. H. Poincaré: Analyse Nonlinéaire
2 (1985), 167–184.
Rockafellar, R. T.: Generalized second derivatives of convex functions and saddle functions,Trans. Amer. Math. Soc.
322 (1990), 51–77.
Do, C.: Generalized second derivatives of convex functions in reflexive Banach spaces,Trans. Amer. Math. Soc.
334 (1992), 281–301.